A 48-year-old member asked:
Disclaimer

could a muti-vitamin cause dark urine and a strong urine smell?

1 doctor answer
Dr. Michael Sparacino
36 years experience Family Medicine
Yes: Yes, it can.
Answered on Oct 3, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 21-year-old female asked:
Dr. Jan Lei Iwata
25 years experience Ophthalmology
MVI (multivitamin) has B vits in it: Check the label and see what's in it, and the B vitamin doses. That could be causing it. Also, make sure you're hydrating well. If the urine is yellow ... Read More
1
1 thank
A 30-year-old male asked:
Dr. Anthony Balcom
Specializes in Urology
Yes: Most people can smell the vitamins in urine. It is harmless.
1
1 thank
A 36-year-old female asked:
Dr. Camilo Barcenas
52 years experience Nephrology and Dialysis
Best to see Urologis: Need to see urologist to have urinalysis and exam. Hard to answer without these tests.
2
2 thanks
A 21-year-old female asked:
Dr. Ahmad M Hadied
48 years experience Orthopedic Surgery
Yes it dose: The vitamins product are secreted in the urine which could give it the smell and certain color.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month